# SDR HEEA0012002

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Engine: Pwa PT6T3B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Combining Gr Box
- Part number: 3024780
- Condition: Making Metal
- Location: Engine
- Part time: 14,154 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMBINING GR BOX HAS METAL ON PLUGS AND FILTER AFTER 30 MINUTES RUN AND 20 MINUTES FLIGHT.
